Upper and lower system nasolacrimal duct stenosis secondary to paclitaxel

Emily McCartney, Shailaja Valluri, Dan Rushing, Richard Burgett

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

A 66-year-old man underwent chemotherapy and radiation for angiosarcoma of the head and neck. Paclitaxel was used in his chemotherapeutic regimen. Two months post treatment with paclitaxel, he developed epiphora. He was found to have severe punctal and canalicular stenosis at the time of surgery.

Original languageEnglish (US)
Pages (from-to)170-171
Number of pages2
JournalOphthalmic Plastic and Reconstructive Surgery
Volume23
Issue number2
DOIs
StatePublished - Mar 1 2007

ASJC Scopus subject areas

  • Surgery
  • Ophthalmology

Fingerprint Dive into the research topics of 'Upper and lower system nasolacrimal duct stenosis secondary to paclitaxel'. Together they form a unique fingerprint.

Cite this